Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Evaluation of the Incomplete Gamma Function of Imaginary Argument by Chebyshev Polynomials

Richard Barakat
Mathematics of Computation
Vol. 15, No. 73 (Jan., 1961), pp. 7-11
DOI: 10.2307/2003085
Stable URL: http://www.jstor.org/stable/2003085
Page Count: 5
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Evaluation of the Incomplete Gamma Function of Imaginary Argument by Chebyshev Polynomials
Preview not available

Page Thumbnails

  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11